Research Repository

Items where Author is "Gong, W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gong, W and Wang, Y and Cai, Z and Wang, L (2020) 'Finding multiple roots of nonlinear equation systems via a repulsion-based adaptive differential evolution.' IEEE Transactions on Systems, Man, and Cybernetics: Systems, 50 (4). 1499 - 1513. ISSN 2168-2216

This list was generated on Sun Aug 9 13:41:04 2020 BST.